Partial Differential Equations
Strichartz estimates for the periodic non-elliptic Schrödinger equation
Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 955-958.

The purpose of this Note is to prove sharp Strichartz estimates with derivative losses for the non-elliptic Schrödinger equation posed on the 2-dimensional torus.

Le but de cette Note est de démontrer des estimations de Strichartz optimales avec pertes de dérivées pour lʼéquation de Schrödinger non-elliptique posée sur le tore de dimension 2.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.10.029
Godet, Nicolas 1; Tzvetkov, Nikolay 1

1 CNRS & Laboratoire de Mathématiques (UMR 8088), Université de Cergy-Pontoise, F-95000 Cergy-Pontoise, France
@article{CRMATH_2012__350_21-22_955_0,
     author = {Godet, Nicolas and Tzvetkov, Nikolay},
     title = {Strichartz estimates for the periodic non-elliptic {Schr\"odinger} equation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {955--958},
     publisher = {Elsevier},
     volume = {350},
     number = {21-22},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.029},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2012.10.029/}
}
TY  - JOUR
AU  - Godet, Nicolas
AU  - Tzvetkov, Nikolay
TI  - Strichartz estimates for the periodic non-elliptic Schrödinger equation
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 955
EP  - 958
VL  - 350
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2012.10.029/
DO  - 10.1016/j.crma.2012.10.029
LA  - en
ID  - CRMATH_2012__350_21-22_955_0
ER  - 
%0 Journal Article
%A Godet, Nicolas
%A Tzvetkov, Nikolay
%T Strichartz estimates for the periodic non-elliptic Schrödinger equation
%J Comptes Rendus. Mathématique
%D 2012
%P 955-958
%V 350
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2012.10.029/
%R 10.1016/j.crma.2012.10.029
%G en
%F CRMATH_2012__350_21-22_955_0
Godet, Nicolas; Tzvetkov, Nikolay. Strichartz estimates for the periodic non-elliptic Schrödinger equation. Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 955-958. doi : 10.1016/j.crma.2012.10.029. http://www.numdam.org/articles/10.1016/j.crma.2012.10.029/

[1] Bourgain, J. Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, Geom. Funct. Anal., Volume 3 (1993), pp. 107-156

[2] Burq, N.; Gérard, P.; Tzvetkov, N. Strichartz inequalities and the nonlinear Schrödinger equation on compact manifolds, Amer. J. Math., Volume 126 (2004), pp. 569-605

[3] Burq, N.; Gérard, P.; Tzvetkov, N. Bilinear eigenfunction estimates and the nonlinear Schrödinger equation on surfaces, Invent. Math., Volume 159 (2005), pp. 187-223

[4] Salort, D. The Schrödinger equation type with a nonelliptic operator, Comm. Partial Differential Equations, Volume 32 (2007) no. 1–3, pp. 209-228

[5] Y. Wang, Periodic cubic hyperbolic Schrödinger equation on T2, preprint.

Cited by Sources: